# SDR IPXA2021100674654

- Difficulty date: September 18, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB75802
- Condition: Gouged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E UPPER EXTERNAL REPAIR DOUBLER IS GOUGED AT STA. XIS= 247.028.REMOVED, FABRICATED AND REPLACED R/H WING FIXED L/E UPPER EXTERNAL REPAIR DOUBLER AT STA. XIS= 247.028 IAW SRM 57-40-02 REPAIR 8 FIG. 201. (MAJOR)
